... so I could have passed. In looking at the precautions list, I already HAVE a lot of the side effects even before taking it, and 2 of the meds I take are on the Warning list... I'm also to see a cardiologist next week to check my heart and a pulmonary specialist to find out why I get so short of breath. I'm scared to even try this medicine... shouldn't I be waiting to see results of other tests before jumping into this script? It also make me wonder if I start taking Metformin will I eventually become diabetic because it changes my chemistry? I'm really fearful of this medicine... thanks
14 Jan 2012
It seems that you're leafy of this medication. I take metformin daily and the side affect for me is hunger. Im diabetic so I have to take this med. Since you're prediabetic why not talk to your doctor about diet and exercise before taking this med? Maybe eating whole grain breads and foods along with daily exercise will help. Try sugar free sodas and desserts too. I hope this is helpful. The biggest culprits of high blood sugar are white breads and pasta and of course sugary foods. Best of health to you. I hope you wont need to take this medicine at all. But if you do the side affects are very small.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i hv been diabetic for last two yrs and started with Glucophage XR 500mg once a day. then moved on to normal Glucophage 500mg once a day and then ...
4 answers • 10 Jul 2012
I am taking 500mg a day of metformin for my high blood sugar
1 answer • 13 Nov 2013
... tested for a program and now he is testing positive for Benzos, is there anything in the Metformin that would cause that?
1 answer • 10 Feb 2014
My father has been taking Metformin for 12 years since he became a type2 diabetic. The day after his
... annual check up his doctor has told him to stop taking it immediately and prescribed something else as it has effected his kidneys. Is this ...
2 answers • 18 Nov 2015